MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 8MM; PLATE, BONE

SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 8MM; PLATE, BONE
Catalog Number 04.503.408.01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date in 2023, the screwdriver blades in question were not staying engaged with the 8mm 2.0 mandible screws and would strip when attempting to seat the screws.There was no reported patient or procedure impact.No additional information is available.This report is for a 2.0mm ti matrixmandible screw self-tapping 8mm.This is report 7 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date in 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is an unknown date in 2023.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 8MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17767448
Report Number8030965-2023-11393
Device Sequence Number6165575
Product Code JEY
UDI-Device Identifier10887587020532
UDI-Public(01)10887587020532
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.408.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0 TI MATRIXMANDIBLE SCREW STPING 8.; 2.0 TI MATRIXMANDIBLE SCREW STPING 8.; 2.0 TI MATRIXMANDIBLE SCREW STPING 8.; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG.; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-LG.; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD.; MATRIXMAND/THRX SCRWDRVR BLD S-RETAIN-MD.
Patient SexUnknown